| Catalog Number |
MSC093001 |
| Medical Device Problem Codes |
Patient-Device Incompatibility (2682); Separation Problem (4043); Premature Separation (4045)
| Health Effect - Clinical Codes |
Abrasion (1689); Skin Inflammation/ Irritation (4545)
| Date of Event |
09/24/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
According to the facility, the marathon skin protectant was applied to an open area on an infant.When the nurse wiped the infant's buttocks, the marathon became detached, and the infant experienced further skin injury.No additional information at this time.It has been determined that the reported event caused or contributed to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Event or Problem Description
According to the facility, the marathon skin protectant was applied to an open area on an infant.When the nurse wiped the infant's buttocks, the marathon became detached, and the infant experienced further skin injury.